Fillers are often seen as a safe and effective procedure for reducing the signs of aging and improving your overall appearance, and this may be true. However, if you use them excessively, they may end up giving you the opposite effect. In this blog post, we’ll discuss some of the most common signs of excessive filler use to keep you looking your best.
One of the most common signs of excessive filler use is what's commonly referred to as "pillow face." This occurs when too much filler is injected into the cheeks and under the eyes, resulting in a puffy, bloated appearance. While a little bit of swelling is to be expected immediately after filler injections, it should go down within a few days. So, if you find that your face still looks excessively puffy after that, it may be a sign that you've had too much filler.
Those familiar with the movie "Avatar" may notice this sign of excessive filler use. "Avatar nose" occurs when someone injects too much filler into their nose area, particularly around the bridge. This can result in an especially broad and unnaturally high nose bridge, similar to the blue aliens in the movie Avatar. While many people want a nose that's more defined, it's important to remember that there should still be a balance. An overly-defined nose can look just as bad as one that's too wide or too high.
Another sign of excessive filler use is what's known as "filler fatigue." This occurs when the face begins to look tired and sunken in, as if the person has aged ten years overnight.
See, over time, fillers can actually stretch and weigh down the skin, leading to a loss of elasticity. This can cause the face to look tired and saggy, even if you're getting plenty of sleep.
Have you ever seen someone who has a sudden, sharp drop-off from their jawline to their neck? That's what's known as a witch's chin, and it's often caused by excessive filler use.
When filler is injected into the jawline, it can cause the skin to sag and create a sharp, pointy drop-off. So, if you're noticing a witch's chin starting to form, it may be time to cut back on the filler.
When done correctly, filler injections should result in a more symmetrical appearance. However, if too much filler is injected into one side of the face, it can cause asymmetry. This can make the face look uneven and can be difficult to correct.
If you're considering getting filler injections, it's important to consult with a professional who has experience performing the procedure. They can help you determine how much filler you need to achieve your desired results. And, if you're already using fillers and are concerned about the signs of excessive use, they can help you determine the best way to move forward.
If you’re looking for a filler professional, you’ve come to the right place. Contact Lyft Medical Aesthetics today to book an appointment!